Equilibrium Uniqueness in a Cournot Model with Demand Uncertainty : Topics in Theoretical Economics Jump to ContentJump to Main Navigation
Show Summary Details

The B.E. Journal of Theoretical Economics

Editor-in-Chief: Schipper, Burkhard

Ed. by Fong, Yuk-fai / Peeters, Ronald / Puzzello , Daniela / Rivas, Javier / Wenzelburger, Jan


IMPACT FACTOR increased in 2015: 0.412
5-year IMPACT FACTOR: 0.471

SCImago Journal Rank (SJR) 2015: 0.458
Source Normalized Impact per Paper (SNIP) 2015: 0.553
Impact per Publication (IPP) 2015: 0.329

Mathematical Citation Quotient (MCQ) 2015: 0.16

Online
ISSN
1935-1704
See all formats and pricing

 


Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Equilibrium Uniqueness in a Cournot Model with Demand Uncertainty

Johan N.M. Lagerlöf1

1Royal Holloway, University of London; and CEPR,

Citation Information: Topics in Theoretical Economics. Volume 6, Issue 1, Pages 1–6, ISSN (Online) 1534-598X, DOI: 10.2202/1534-598X.1333, December 2006

Publication History

Published Online:
2006-12-04

If Cournot oligopolists face uncertainty about the intercept of a linear demand function and if the realized market price must be non-negative, then expected demand becomes convex, which can create a multiplicity of equilibria. This note shows that if the distribution of the demand intercept has a monotone hazard rate and if another, rather weak, assumption is satisfied, then uniqueness of equilibrium is guaranteed.

Keywords: Cournot model; non-negativity constraint; demand uncertainty; unique equilibrium

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Ezra Einy, Ori Haimanko, Diego Moreno, and Benyamin Shitovitz
Games and Economic Behavior, 2010, Volume 68, Number 1, Page 77
[3]
Sjaak Hurkens
International Journal of Economic Theory, 2014, Volume 10, Number 2, Page 203
[4]
Juneseuk Shin and Young-Mo Lim
Maritime Policy & Management, 2014, Volume 41, Number 6, Page 515

Comments (0)

Please log in or register to comment.